| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Necrosis (1971)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions that led to necrosis of a tooth.This adverse event is being reported after 30 calendar days.During the evaluation of the complaint, it was found that the issue details was not timely created after becoming aware.
Event or Problem Description
The customer reported nerve damage on two front teeth while wearing the aligners, the customer was not able to provide the impacted teeth number.Medical intervention is required, and a root canal needs to be performed.It is unknown if aligner treatment was discontinued.For this event, the patient identifier is (b)(6) and the complaint number is id-(b)(6).